# SDR AALA202407193015

- Difficulty date: July 17, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 69,035 hours, 34,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2880
- Condition: No Test
- Location: Zone 200
- Part time: 8,610 hours, 5,264 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY UNIT POWER SUPPLY 10WL AND 12WL ARE FAULTING CAUSING TWO OF THE EMERGENCY LIGHTS NEXT TO THE SEATS INOPERATIVE. MAINTENANCE REPLACED EMERGENCY UNIT POWER SUPPLY 10WL (AALA202407193293) AND EMERGENCY UNIT POWER SUPPLY 12WL (AALA202407193015) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS ACCOMPLISHED WITH NO DEFECTS NOTED.
